Solution of a basic problem on compactifications of Wallman type
Doklady Akademii Nauk, Tome 233 (1977) no. 6, pp. 1056-1059
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_6_a11,
author = {V. M. Ul'yanov},
title = {Solution of a basic problem on compactifications of {Wallman} type},
journal = {Doklady Akademii Nauk},
pages = {1056--1059},
year = {1977},
volume = {233},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_6_a11/}
}
V. M. Ul'yanov. Solution of a basic problem on compactifications of Wallman type. Doklady Akademii Nauk, Tome 233 (1977) no. 6, pp. 1056-1059. http://geodesic.mathdoc.fr/item/DAN_1977_233_6_a11/